教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Dynamics for a two-species competition–diffusion model with two free boundaries
學年103
學期1
出版(發表)日期2014/11/25
作品名稱Dynamics for a two-species competition–diffusion model with two free boundaries
作品名稱(其他語言)
著者Guo, Jong-Shenq; Wu, Chang-Hong
單位淡江大學數學學系
出版者Bristol: Institute of Physics Publishing Ltd.
著錄名稱、卷期、頁數Nonlinearity 28(1), p.1-27
摘要To understand the spreading and interaction of two-competing species, we study the dynamics for a two-species competition–diffusion model with two free boundaries. Here, the two free boundaries which describe the spreading fronts of two competing species, respectively, may intersect each other. Our result shows there exists a critical value such that the superior competitor always spreads successfully if its territory size is above this constant at some time. Otherwise, the superior competitor can be wiped out by the inferior competitor. Moreover, if the inferior competitor does not spread fast enough such that the superior competitor can catch up with it, the inferior competitor will be wiped out eventually and then a spreading–vanishing trichotomy is established. We also provide some characterization of the spreading–vanishing trichotomy via some parameters of the model. On the other hand, when the superior competitor spreads successfully but with a sufficiently low speed, the inferior competitor can also spread successfully even the superior species is much stronger than the weaker one. It means that the inferior competitor can survive if the superior species cannot catch up with it.
關鍵字
語言英文
ISSN0951-7715
期刊性質國外
收錄於SCI;
產學合作
通訊作者Wu, Chang-Hong
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!